Intermittent cold symptoms whilst on MTX?

tanglette
tanglette Member Posts: 6
Hi,

I've been on MTX by injection 10mg for the past 2 weeks. Due to increase it to 15mg from this Friday.
All I'm wondering is, is it "normal" to get intermittent cold symptoms? One minute I'm sneezing and sniffling, the next I'm ok. Also been having a dry and annoying cough that's the same as the cold symptoms.
I know it says in the guidelines that you should contact your specialist team, however I've left messages but no-one's got back to me yet :(

Am also taking other meds on top of the MTX..

Thanks
Tanglette :)

Comments

  • helpline_team
    helpline_team Posts: 2,787
    edited 30. Nov -1, 00:00
    Hi Tanglette

    Sorry to hear about the side effects. It is common to get a dry cough, fever or chills however I am not too sure about the sneezing, but I suppose it kind of ties in with other cold symptoms. Perhaps someone else will come along and share their experience of sneezing on methotrexate. If it becomes too much to bear just keep ringing the rheumy nurse till they answer.

    Best wishes

    Simona

Who's Online

5
Baloo
Baloo
+4 Guests